My p-doc has increased my lamictal to a high dosage titrating up to 475mgs a day. I have bi-polar II. I am feeling a little freaked out and need to know if anyone else is taking a high dose.
I take 200mg Lamictal but that is considered a high dosage for people that are also taking valproate (AKA:valproic acid, depakote) which I am taking (2000mg delayed release) My doc was going to increase my Lamictal to at least 300mg which I found suprising given the fact that I was also taking valproate. I requested that he consider a different course of action which he did. Not that I didn't trust him or was worried I just wanted to head a different direction. If I wasn't taking valproate my doc would have my dosage of Lamictal much higher than what it presently is.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2013 • 4 answers
Posted 16 Jun 2014 • 2 answers
Posted 11 Aug 2014 • 2 answers
Posted 24 Aug 2015 • 2 answers
Posted 9 Aug 2016 • 1 answer